# SDR YENA2021093000622

- Difficulty date: September 22, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 64,247 hours, 23,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frme 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON FLOOR BEAM +Y765, FR 68, AT AFT GALLEY AREA (REF CPCP MPD TASK 534195-01); R & R FLOOR BEAM Y765 AT AFT GALLEY AREA IAW A320 SRM 51-42-11 AND A320 SRM 51-72-11, DWG D534-72795 AND DWG D534-78913. REPAIR WAS ACCOMPLISHED AT AEROMAN-SAL UNDER W/O 2021-238/1, NR 3 2021-382117
